Stability in possibilistic linear programming with continuous fuzzy number parameters

Mario Fedrizzi, Robert Fullér

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We prove that possibilistic linear programming problems (introduced by Buckley in [2]) with continuous fuzzy number parameters are well-posed, i.e. small changes of the membership function of the parameters may cause only a small deviation in the possibilistic distribution of the objective function.

Original languageEnglish
Pages (from-to)187-191
Number of pages5
JournalFuzzy Sets and Systems
Volume47
Issue number2
DOIs
Publication statusPublished - Apr 27 1992

    Fingerprint

Keywords

  • Fuzzy linear programming
  • fuzzy numbers
  • possibility distributions

ASJC Scopus subject areas

  • Logic
  • Artificial Intelligence

Cite this